# SDR HEEA109304

- Difficulty date: May 19, 2006
- Submitted: May 30, 2006
- Operation: Air carrier
- Aircraft: N350LG
- Make and model: Snias AS350B3
- Aircraft serial: 3690
- Aircraft time: 1,561 hours
- System (JASC): 2121 · Air Distribution Fan
- Part: Blower Motor
- Part number: 050143
- Condition: Failed
- Location: Blower
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SHORT FINAL TO LANDING DETECTED A BURNING SMELL FILLING THE COCKPIT.  COMPLETED LANDING.  AFTER LANDING DETERMINED SMELL WAS COMING FROM PILOTS VENT WHEN THE FAN OR AIR CONDITIONER WERE OPERATING.  REPLACED MOTOR ASSY.
